# SDR ASAA2017032720402

- Difficulty date: March 27, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,648 hours, 43,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 227 BULKHEAD LOWER FRAME IS CORRODED AT BL0 TO RBL5.  ACFT GROUNDED. REPAIRED IAW SRM 53-10-08-2R-13.
